ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

Volume 26, 2024, Issue 1

On Generalized Kenmotsu Manifolds as Hypersurfaces of Vaisman-Gray Manifolds


Abass, M. Y.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.5-12
DOI 10.46698/t2068-3621-5954-b
 

On the Best Recovery of a Family of Operators on a Class of Functions According to Their Inaccurately Specified Spectrum


Abramova, E. V. , Sivkova, E. O.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1.
DOI 10.46698/z4058-1920-7739-f
 

Existence Theorem for a Fractal Sturm-Liouville Problem


Allahverdiev, B. P. , Tuna, H.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.27-35
DOI 10.46698/h4206-1961-4981-h
 

A Locally One-Dimensional Scheme for the Third Initial Boundary Value Problem for a Multidimensional Sobolev-Type Equation with a Memory Effect


Beshtokov, M. Kh.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.36-55
DOI 10.46698/p2394-5241-9362-p
 

General Nondegenerate Solution of a System of Functional Equations


Bogdanova, R. A. , Mikhailichenko, G. G.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.56-67
DOI 10.46698/a1434-0819-2118-p
 

Inverse Problem of Thermoelectricity for a Functionally Graded Layer


Vatulyan, A. O.  , Nesterov, S. A.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.68-84
DOI 10.46698/x5277-2885-8052-p
 

Dynamics of Quadratic Volterra-Type Stochastic Operators Corresponding to Strange Tournaments


Ganikhodzhaev, R. N. , Kurganov, K. A. , Tadzhieva, M. A. , Haydarov, F. H.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.85-99
DOI 10.46698/n9080-6847-9986-u
 

On Overgroups of a Cycle Rich in Transvections


Dryaeva, R. Y.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.100-105
DOI 10.46698/b0710-6173-7852-i
 

Asymptotics of Solutions to a Third-Order Equation in a Neighborhood of an Irregular Singular Point


Korovina, M. V. , Matevossian, H. A. , Smirnov, I. N.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.106-122
DOI 10.46698/h0288-6649-3374-o
 

The Absence of Global Solutions of the Fourth-Order Gauss Type Equation


Neklyudov, A. V.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.123-131
DOI 10.46698/u2023-1977-8822-o
 

On Reversibility and the Spectrum of the Wiener-Hopf Integral Operator in a Countably-Normed Space of Functions with Power Behavior at Infinity


Pasenchuk, A. E.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1. P.132-141
DOI 10.46698/t7406-3495-9364-r
 

The Optimal Competition Resolution Rule for a Controlled Binary Chain


Tatashev, A. G , Yashina, M. V.
Vladikavkaz Mathematical Journal. 2024 . Vol. 26. Issue 1.
DOI 10.46698/n5870-2157-0771-b
 

You can subscribe to the table of contents of the new issue of this journal at the following link.

 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт